Julia's Lemma for Operators.
Mathematische Annalen, Tome 239 (1979), pp. 241-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__239_163221,
author = {Ky Fan},
title = {Julia's {Lemma} for {Operators.}},
journal = {Mathematische Annalen},
pages = {241--246},
year = {1979},
volume = {239},
zbl = {0378.47004},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__239_163221/}
}
Ky Fan. Julia's Lemma for Operators.. Mathematische Annalen, Tome 239 (1979), pp. 241-246. http://geodesic.mathdoc.fr/item/MAN_1979__239_163221/